Table of Contents Author Guidelines Submit a Manuscript
Journal of Theoretical Medicine
Volume 5, Issue 2, Pages 111-136
http://dx.doi.org/10.1080/1027336042000288633
Review Article

Multiscale Modeling and Mathematical Problems Related to Tumor Evolution and Medical Therapy

Department of Mathematics, Politecnico, Torino, Italy

Received 22 January 2004; Accepted 22 January 2004

Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Nicola Bellomo, Elena De Angelis, and Luigi Preziosi, “Multiscale Modeling and Mathematical Problems Related to Tumor Evolution and Medical Therapy,” Journal of Theoretical Medicine, vol. 5, no. 2, pp. 111-136, 2003. https://doi.org/10.1080/1027336042000288633.